# SDR DALA2024102510395

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0625593) CORROSION ON AFT CARGO COMPARTMENT R/H ZEE CHANNEL FROM STA-867 TO STA-927+2. REMOVED AND REPLACED ZEE CHANNEL DAMAGE AT AFT CARGO STA 887- TO 927 + 2 R/H PER B737-800 SRM 51-40-02-0G AND DWG 145A7500.
